# SDR CALA2025040103387

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323039820101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CLEAT HAS CORROSION FR 31 STR 42R-F3R.  FWD CARGO CLEAT HAS CORROSION FR 31 STR 42R-43R ESFR COMPLETED REMOVED AND REPLACED FWD CARGO CLEAT AT FR31 STR 42R-43R IAW A32 0 SRM 51-72-11-911-001.
